# SDR 05FDEA01156

- Difficulty date: April 27, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, CURVE SEAT TRACK AT STA 1951 TO 1971 LBL 77 FOUND PREVIOUS REPAIRED   AREA NON-STANDARD AS MARKED. SEAT TRACK TRIM OUT AS PER SRM 53-70-00 FIG 1  VOL I . NEW SEAT TRACK REMOVED AS PER SRM 53-70-00 FIG 7 VOL I.   SPLICE ANGLE REWORKED AND SPLICE PLATE FABRICATED AS PER SRM 53-70-00 FIG 1 VOL I.
